# SDR DALA2019111426678

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1510
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1355999) MAIN CABIN L/H INBOARD SEAT TRACK IS GOUGED OUT OF LIMITS AT STA 1510. CORRECTIVE ACTION: CUT OUT DAMAGED SECTION OF SEAT TRACK ON MAIN CABIN L/H INBOARD SEAT TRACK BETWEEN STA 1510 TO 1560 IAW B 757 SRM 53-00-52, FABRICATED AND INSTALLED REPAIR PARTS IAW B 757 SRM 53-00-52 REP 7 AND B 757 SRM 51-40-02.
